# SDR SWAA2021091511043

- Difficulty date: August 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140CF EDGES HAVE CORROSION / MEASURED LENGTH OF CORROSION DAMAGE TO BE = 36' LIMIT = 20' PANEL 140CF IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW PANEL IAW AMM 25-52-01-201-801. TREATED AND PRIMED LOWER SURFACE OF PANEL IAW AMM 51-21-41-370-803 AND 51-21-73-370-804
